# SDR SWAA061501

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,032 hours, 52,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
